# SDR AALA991147

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, RIGHT AFT GROUND ILL EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED SPLICE TO RIGHT AFT GROUND ILL LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
